I have just started Uribel and am on my second pill. I have a tingling feeling im my hands. Is this normal?
Some of the side effects of taking Uribel are listed below, unfortunately tingling feeling is not one of them, you must please contact your doc/pharmacist who prescribed the med, he/she may change or alter the dose so that you are more comfortable.
Cardiovascular: rapid heartbeat, flushing
Central Nervous System: blurred vision, dizziness, drowsiness
Genitourinary: difficulty micturition, acute urinary retention
Gastrointestinal: dry mouth, nausea and vomiting
Respiratory: shortness of breath or trouble breathing
Serious allergic reactions to this drug are rare. Some serious allergic reaction, including itching, rash, severe dizziness, swelling or trouble breathing.
This medication can cause urine and sometimes stools to turn blue to blue-green. This effect is harmless and will subside after medication is stopped.
Please take care, be safe & well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2013 • 2 answers
Posted 18 Nov 2014 • 1 answer
Posted 5 Mar 2015 • 1 answer
Posted 5 Mar 2017 • 0 answers
Posted 17 Oct 2017 • 0 answers